•    Special Offer
iDoser Merch

Breathing problems....SERIOUSLY!

Discuss the computer software

Re: Breathing problems....SERIOUSLY!

Postby Bloodbane424 » Tue Dec 15, 2009 9:29 pm

someguy74 wrote:Okay, i remember asking about this in another post but didnt get any good answers so i'll ask about it again..

Basically this occurs a few minute into any dose when i start feeling some effects and seems to have to do with a tone change because my breathing will slowly get slower until i feel that i cant breathe and have to stop it so i dont suffocate or something. Usually i feel a little sick after this too and cant stop shaking.

Any ideas anyone? because this idoser stuff could be dangerous for all i know..

That's really weird... I hope you're using legitimate doses.

What doses did you do that caused this?
Bloodbane424
VIP PLATINUM (500+)
VIP PLATINUM (500+)
 
Posts: 609
Joined: Tue Sep 08, 2009 7:01 pm

   Special Offer

Dose Enhancers

Postby NeapolitanHusky » Thu Dec 17, 2009 4:33 am

My guess is that you're thinking too hard about it and not really relaxing. You were probably just excited or something the first time and then the shortness of breath happened because you were waiting to feel something instead of just waiting for the sake of waiting.

Chill, relax, calm down.

I have a mysterious self-imposed "allergy" to shrimp ever since I had ONE bad experience. Ever since then, I haven't been able to stomach shrimp unless it's prepared a certain way.
NeapolitanHusky
Level 3 (30-49)
Level 3 (30-49)
 
Posts: 35
Joined: Mon Sep 21, 2009 8:57 am

Postby oldtaboo » Wed Apr 14, 2010 6:06 pm

someguy74 wrote:maybe your right but it seems uncontrollable.


i have had simialr problems with different binaurual beat generators. I used a different one off (just had one sound recording) on my iPhone... it makes my body feel odd and my chest hurt... gave me a rapid and irregular heartbeat. I've tried it multiple times and each time it happens. however other binaural systems didn't cause this for me.

it could be that the way your body is, it just doesn't like binaurual beats. it's a possibility. I'm no doctor... I would guess, you would take up with your dr. to see if you have any breathing issues... latent asthma, etc. if you dont... then it might just be the binaurual beats or you're a panic attack as others described.
oldtaboo
Level 0 (<10)
Level 0 (<10)
 
Posts: 7
Joined: Tue Apr 13, 2010 12:09 pm


Return to I-Doser Software

Who is online

Users browsing this forum: No registered users and 1 guest

About us

We lead the industry as a safe and effective method to achieve a simulated experience through the use of binaural audio doses. We originated the concept of digital dosing and have refined the experience. Our products are used by millions of people worldwide.